# SDR UIEA2025111901316

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 86,612 hours, 17,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT FOUND WITH BROKEN SEAL( REMOVED AND REPLACED FIRST AID KIT AT AFT FLIGHT ATTENDANT STATION IAW AMM 25-64-03. NO FURTHER DEFECTS NOTED )
